Approximations of the brownian rough path with applications to stochastic analysis
Annales de l'I.H.P. Probabilités et statistiques, Volume 41 (2005) no. 4, p. 703-724
@article{AIHPB_2005__41_4_703_0,
     author = {Friz, Peter and Victoir, Nicolas},
     title = {Approximations of the brownian rough path with applications to stochastic analysis},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Elsevier},
     volume = {41},
     number = {4},
     year = {2005},
     pages = {703-724},
     doi = {10.1016/j.anihpb.2004.05.003},
     zbl = {1080.60021},
     mrnumber = {2144230},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_2005__41_4_703_0}
}
Friz, Peter; Victoir, Nicolas. Approximations of the brownian rough path with applications to stochastic analysis. Annales de l'I.H.P. Probabilités et statistiques, Volume 41 (2005) no. 4, pp. 703-724. doi : 10.1016/j.anihpb.2004.05.003. http://www.numdam.org/item/AIHPB_2005__41_4_703_0/

[1] S. Aida, S. Kusuoka, D. Stroock, On the support of Wiener functionals, in: Asymptotic Problems in Probability Theory: Wiener Functionals and Asymptotics (Sanda/Kyoto, 1990), Pitman Res. Notes Math. Ser., vol. 284, Longman Sci. Tech., Harlow, 1993, pp. 3-34. | MR 1354161 | Zbl 0790.60047

[2] P. Baldi, M. Chaleyat-Maurel, Sur l'équivalent du module de continuité des processus de diffusion, in: Séminaire de Probabilités, XXI, Lecture Notes in Math., vol. 1247, Springer, Berlin, 1987, pp. 404-427. | Numdam | MR 941996 | Zbl 0617.60034

[3] P. Baldi, M. Sanz-Solé, Modulus of continuity for stochastic flows, in: Barcelona Seminar on Stochastic Analysis (St. Feliu de Guíxols, 1991), Progr. Probab., vol. 32, Birkhäuser, Basel, 1993, pp. 1-20. | MR 1265040 | Zbl 0798.60041

[4] P. Baldi, G. Ben Arous, G. Kerkyacharian, Large deviations and the Strassen theorem in Hölder norm, Stochastic Process. Appl. 42 (1) (1992) 171-180. | MR 1172514 | Zbl 0757.60014

[5] G. Ben Arous, M. Ledoux, Grandes déviations de Freidlin-Wentzell en norme hölderienne, in: Séminaire de Probabilités, XXVIII, Lecture Notes in Math., vol. 1583, Springer, Berlin, 1994, pp. 293-299. | Numdam | MR 1329119 | Zbl 0811.60019

[6] G. Ben Arous, M. Gruadinaru, Normes hölderiennes et support des diffusions, C. R. Acad. Sci. Paris Sér. I Math. 316 (3) (1993) 283-286. | MR 1205200 | Zbl 0768.60067

[7] G. Ben Arous, M. Gruadinaru, M. Ledoux, Hölder norms and the support theorem for diffusions, Ann. Inst. H. Poincaré Probab. Statist. 30 (3) (1994) 415-436. | Numdam | MR 1288358 | Zbl 0814.60075

[8] J.-D. Deuschel, D. Stroock, Large Deviations, Academic Press, New York, 1989. | MR 997938 | Zbl 0705.60029

[9] A. Dembo, O. Zeitouni, Large Deviations Techniques and Applications, Jones and Bartlett, Boston, MA, 1993. | MR 1202429 | Zbl 0793.60030

[10] M. Eddahbi, M. N'Zi, Y. Ouknine, Grandes déviations des diffusions sur les espaces de Besov-Orlicz et application, Stochastics Stochastics Rep. 65 (3-4) (1999) 299-315. | MR 1687624 | Zbl 0926.60029

[11] G.B. Folland, E.M. Stein, Hardy Spaces on Homogeneous Groups, Princeton University Press, 1982. | MR 657581 | Zbl 0508.42025

[12] P.K. Friz, Continuity of the Itô-map for Hölder rough path with applications to the Support Theorem in Hölder norm, preprint, 2003. | MR 2202036

[13] P.K. Friz, N. Victoir, A note on the notion of geometric rough paths, preprint, 2004.

[14] B. Gaveau, Principe de moindre action, propagation de la chaleur et estimées sous-elliptiques sur certains groupes nilpotents, Acta Math. 139 (1-2) (1977) 95-153. | MR 461589 | Zbl 0366.22010

[15] M. Gromov, Carnot-Carathéodory spaces seen from within, in: Sub-Riemannian Geometry, Progr. Math., vol. 144, Birkhäuser, Basel, 1996, pp. 79-323. | MR 1421823 | Zbl 0864.53025

[16] I. Gyöngy, D. Nualart, M. Sanz-Solé, Approximation and support theorems in modulus spaces, Probab. Theory Related Fields 101 (4) (1995) 495-509. | MR 1327223 | Zbl 0820.60038

[17] B.M. Hambly, T.J. Lyons, Stochastic area for Brownian motion on the Sierpinski gasket, Ann. Probab. 26 (1) (1998) 132-148. | MR 1617044 | Zbl 0936.60073

[18] W. Hebisch, A. Sikora, A smooth subadditive homogeneous norm on a homogeneous group, Studia Math. 96 (1990) 231-236. | MR 1067309 | Zbl 0723.22007

[19] I. Karatzas, E. Shreve, Brownian Motion and Stochastic Calculus, 1991. | Zbl 0638.60065

[20] T. Lyons, Differential equations driven by rough signals, Math. Res. Lett. 1 (1994) 451-464. | MR 1302388 | Zbl 0835.34004

[21] A. Lejay, Introduction to Rough Paths, Séminaire de probabilités, Lecture Notes in Math., vol. XXXVII, Springer-Verlag, 2003. | MR 2053040 | Zbl 1041.60051

[22] P. Levy, Processus Stochastiques et Mouvement Brownien, Gauthier-Villars, 1948. | MR 190953 | Zbl 0034.22603

[23] T. Lyons, Differential equations driven by rough signals, Rev. Mat. Iberoamericana 14 (2) (1998) 215-310. | MR 1654527 | Zbl 0923.34056

[24] T. Lyons, Z. Qian, System Control and Rough Paths, Oxford University Press, 2002. | MR 2036784 | Zbl 1029.93001

[25] M. Ledoux, Z. Qian, T. Zhang, Large deviations and support theorem for diffusion processes via rough paths, Stochastic Process. Appl. 102 (2) (2002) 265-283. | MR 1935127 | Zbl 1075.60510

[26] P. Malliavin, Stochastic Analysis, Grundlehren der Mathematischen Wissenschaften, vol. 313, Springer-Verlag, Berlin, 1997. | MR 1450093 | Zbl 0878.60001

[27] M. Mellouk, Support des diffusions dans les espaces de Besov-Orlicz, C. R. Acad. Sci. Paris Sér. I Math. 319 (3) (1994) 261-266. | MR 1288415 | Zbl 0805.60074

[28] A. Millet, M. Sanz-Solé, A simple proof of the support theorem for diffusion processes, in: Séminaire de Probabilités, XXVIII, Lecture Notes in Math., vol. 1583, Springer, Berlin, 1994, pp. 36-48. | Numdam | MR 1329099 | Zbl 0807.60073

[29] R. Montgomery, A Tour of Subriemannian Geometries, their Geodesics and Applications, Mathematical Surveys and Monographs, vol. 91, American Mathematical Society, Providence, RI, 2002. | MR 1867362 | Zbl 1044.53022

[30] D. Neuenschwander, Probability on the Heisenberg Group, Lecture Notes in Math., Springer, 1996. | Zbl 0870.60007

[31] C. Reutenauer, Free Lie Algebras, London Mathematical Society Monographs. New Series, vol. 7, Oxford Science Publications, 1993. | MR 1231799 | Zbl 0798.17001

[32] D. Revuz, N. Yor, Continuous Martingales and Brownian Motion, Springer, 2001. | Zbl 0731.60002

[33] E.M. Sipilainen, A pathwise view of solutions of stochastic differential equations, PhD Thesis, University of Edinburgh, 1993.

[34] E.M. Stein, Singular Integrals and Differentiability Properties of Functions, Princeton Mathematical Series, vol. 30, 1970. | MR 290095 | Zbl 0207.13501

[35] D. Stroock, S. Taniguchi, Diffusions as integral curves, or Stratonovich without Itô, in: The Dynkin Festschrift, Progr. Probab., vol. 34, 1994, pp. 333-369. | MR 1311729 | Zbl 0814.60074

[36] D. Stroock, S.R. Varadhan, Multidimensional Diffusion Processes, Springer, 1979. | MR 532498 | Zbl 0426.60069

[37] D. Stroock, S.R. Varadhan, On the support of diffusion processes with applications to the strong maximum principle, in: Proceedings of the Sixth Berkeley Symposium on Mathematical Statistics and Probability, vol. III: Probability Theory, 1972, pp. 333-359. | MR 400425 | Zbl 0255.60056

[38] S.R.S. Varadhan, Brownian Motion. Lecture notes.

[39] V.S. Varadarajan, Lie Groups, Lie Algebras and their Presentations, Springer, 1984. | MR 746308 | Zbl 0955.22500

[40] N. Victoir, An extension theorem to rough path, preprint, 2003.

[41] F. Warner, Foundations of Differentiable Manifolds and Lie Groups, Springer, 1983. | MR 722297 | Zbl 0516.58001

[42] L.C. Young, An inequality of Hölder type, connected with Stieltjes integration, Acta Math. 67 (1936) 251-282. | MR 1555421 | Zbl 0016.10404